Wellposedness in the calculus of variations.

Bertirotti, Silvia

Journal of Convex Analysis (2000)

  • Volume: 7, Issue: 2, page 299-318
  • ISSN: 0944-6532

How to cite


Bertirotti, Silvia. "Wellposedness in the calculus of variations.." Journal of Convex Analysis 7.2 (2000): 299-318. <http://eudml.org/doc/121502>.

author = {Bertirotti, Silvia},
journal = {Journal of Convex Analysis},
keywords = {well-posedness; variational convergence; non-convex integrals},
language = {eng},
number = {2},
pages = {299-318},
publisher = {Heldermann Verlag},
title = {Wellposedness in the calculus of variations.},
url = {http://eudml.org/doc/121502},
volume = {7},
year = {2000},

AU - Bertirotti, Silvia
TI - Wellposedness in the calculus of variations.
JO - Journal of Convex Analysis
PY - 2000
PB - Heldermann Verlag
VL - 7
IS - 2
SP - 299
EP - 318
LA - eng
KW - well-posedness; variational convergence; non-convex integrals
UR - http://eudml.org/doc/121502
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.